# SDR DJFA2007003

- Difficulty date: January 1, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N813CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 7,865 hours, 4,806 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Efb
- Part number: C500
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TRIP NR 1124325, CREW REPORTED THAT RT ELECTRONIC FLIGHT BAG (EFB) GOT HOT. SMELLED AND SMOKE WAS EVIDENT COMING FROM THE UNIT. FLIGHT CONTINUED TO DESTINATION USING SECOND EFB.   MAINTENANCE CONFIRMED THE FAILED UNIT AND THE RT FUJITSU WAS REPLACED WITH A SERVICEABLE UNIT.
